MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS APEX OPTIFIT HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. UNIVERS APEX OPTIFIT HUMERAL STEM, 6MM; PROSTHESIS, SHOULDER, CEMENTED
Model Number UNIVERS APEX OPTIFIT HUMERAL STEM, 6MM
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2026, a sales representative reported via email that an ar-9100-06m univers apex optifit humeral stem, 6 mm, had an inferior locking screw that would not fully lock the device.The case was completed by removing the implant device from the patient and up-sizing to an ar-9100-09m univers apex optifit humeral stem, 9mm, without issues.The case was delayed 20-25 minutes, and it is uncertain whether additional anesthesia was administered.This was discovered during a total shoulder arthroplasty procedure on (b)(6) 2026, with no reported patient harm.

Brand Name
UNIVERS APEX OPTIFIT HUMERAL STEM, 6MM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24638447
Report Number1220246-2026-01514
Device Sequence Number18602533
Product Code HSD
UDI-Device Identifier00888867404274
UDI-Public(01)00888867404274(11)250708(17)300630(10)15462612
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K230513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS APEX OPTIFIT HUMERAL STEM, 6MM
Device Catalogue NumberAR-9100-06M
Device Lot Number15462612
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/27/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown